MAUDE Adverse Event Report: BECTON DICKINSON ECLIPSE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON ECLIPSE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305759
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd needle eclipse 25x5/8 safety sleeve difficult to move it was reported by customer that they safety component is in the way when drawing or administering medication, needles are very flimsy and bend easily, seem to cause more site bleeding after administration.Verbatim: rcc received a complaint via email.We are having issues with the bd eclipse needles in 3 other clinic locations in xxx.I am including them on this email, and i am hopeful that you can reach out to them and get the information that you need.Xxx, if you could reach out to them with the education info and any other helps, i would appreciate it.25g needle b-d305759 xxx is at the xxx xxx; 25g needle, new i haven¿t received word on which specific model yet.Xxx is at xxx xxx hub needle combo.Is at customer response on 30-jul-2025.1.Can you please provide an exact date of event in format mm-dd-yyyy? ordered 02/05/2025 , 02/25/2025, 06/18/2025 others were back ordered and then off formulary 2.Could you please provide a further description of the issue? safety component is in the way when drawing or administering medication, needles are very flimsy and bend easily, seem to cause more site bleeding after administration.3.Can you please provide the lot number associated with reported issue? lot# 4330606 lot# 4206638 4.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.Needles are very flimsy and bend easily, seem to cause more site bleeding after administration.5.Any sample available for investigation? if yes, are you able to provide the address of the facility for us to ship the return label?.
 
Additional Manufacturer Narrative
Our quality engineer inspected the photo and 3 samples submitted for evaluation.The reported issue of safety sleeve difficult to move was not confirmed upon inspection of the samples.Analysis of the samples showed no damage to the hub luer surface.Samples were subjected to a hub leak test and no leak was observed.A safety shield inspection was also completed to check for hub hook breakage and no damage was observed.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records have been reviewed, and this batch meets our manufacturing specification requirements.The root cause could not be determined as the defect was not replicated.

Brand Name
ECLIPSE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22784366
Report Number2243072-2025-00981
Device Sequence Number15517991
Product Code FMI
UDI-Device Identifier00382903057597
UDI-Public(01)00382903057597
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305759
Device Lot Number4330606
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown